Design of a broadband square-ring-slot coupled patch antenna

Qin, Yi, Gao, Steven, Sambell, Alistair, Elsdon, Michael and Korolkiewicz, Edward (2005) Design of a broadband square-ring-slot coupled patch antenna. Microwave and Optical Technology Letters, 47 (5). pp. 454-457. ISSN 0895-2477

Full text not available from this repository. (Request a copy)
Official URL:
Item Type: Article
Uncontrolled Keywords: microstrip antenna, broadband, slot coupled
Subjects: H600 Electronic and Electrical Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Becky Skoyles
Date Deposited: 02 Feb 2015 14:36
Last Modified: 10 Aug 2015 11:35

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics

Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence